# SDR TWRA9648

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609FF
- Make and model: Boeing 747121
- Aircraft serial: 20354
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Damaged
- Location: Rt Mlg Strut
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST-FLIGHT, FLT 112, MAINTENANCE REPRESENTATIVE FOUND RIGHT WING GEAR STRUT DOOR DAMAGED, UPPER STRUT DOOR HINGES INTACT, DOOR BROKEN IN TWO, LOWER STRUT DOOR ROD END BROKEN, DOOR INTACT, MINOR DAMAGE TO GULL DOOR, AFT MID-INBD FLAP DAMAGE FROM DEBRIS.  DOOR WAS REPLACED.  GEAR RETRACTION PERFORMED OK UNDER INVESTIGATION.  (X)
